Hi, I have been on Trulicity for two weeks now and its completely ruling my life. I have one injection per week of 1.5 mg I have constant diarrhea, stomach pains, flatulence and indigestion. I have definetly lost weight in the two weeks and my sugars have come down, but this could be mainly because of being scared at what I am eating to make the diarrhea worse. I cant leave the house as I need to be near a toilet constantly as I dont have time to think about going, I just have to go! Is this how other people have felt for the first few weeks? and did it definetly get better? I am willing to keep on with this as it seems there are many benefits, but I cant live the rest of my life like this. When I first started taking Metformin I was like this for about a week, but have now been on it for a few years and have no side affects from that at all. Sorry for all the questions, but am seriously concerned about this now. Thanks.